# SDR F472012F00000

- Difficulty date: November 25, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N421RX
- Make and model: Cessna 421C
- Aircraft serial: 421C0264
- Engine: Cont GTSIO520L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RT ENGINE LOSS OF POWER ON CLIMBOUT.  ENGINE FEATHER.  METAL IN OIL FILTER AND OIL PLUG.  DAMPNER DOESN`T TRACK TRUE.
